# SDR WX0A2021030873658

- Difficulty date: March 7, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 47,268 hours, 30,616 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: External
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON PARKING AT GATE USING EXT POWER, EXT POWER FAULTS OUT WHILE EMERGENCY POWER DOES NOT TAKE OVER IN A BATT FAILED MODE.
